Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 2, Pages 265–273 (Mi zvmmf1543)  

This article is cited in 1 scientific paper (total in 1 paper)

Harmonic analysis of the quasi-gasdynamic system of equations for viscous gas flows and kinetically consistent finite difference schemes in their linear approximations

T. K. Kozubskaya, B. N. Chetverushkin, L. F. Yukhno

Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1246 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:2, 253–260

Bibliographic databases:
UDC: 519.6:531.33
MSC: Primary 76N15; Secondary 76M20
Received: 28.12.1998
Revised: 08.09.1999

Citation: T. K. Kozubskaya, B. N. Chetverushkin, L. F. Yukhno, “Harmonic analysis of the quasi-gasdynamic system of equations for viscous gas flows and kinetically consistent finite difference schemes in their linear approximations”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000), 265–273; Comput. Math. Math. Phys., 40:2 (2000), 253–260

Citation in format AMSBIB
\Bibitem{KozCheYuk00}
\by T.~K.~Kozubskaya, B.~N.~Chetverushkin, L.~F.~Yukhno
\paper Harmonic analysis of the quasi-gasdynamic system of equations for viscous gas flows and kinetically consistent finite difference schemes in their linear approximations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 2
\pages 265--273
\mathnet{http://mi.mathnet.ru/zvmmf1543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1792760}
\zmath{https://zbmath.org/?q=an:0985.76077}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 2
\pages 253--260


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1543
  • http://mi.mathnet.ru/eng/zvmmf/v40/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. W. Dorodnicyn, “On stability of small oscillations in a quasi-dynamic system of equations”, Comput. Math. Math. Phys., 44:7 (2004), 1231–1237  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:178
    Full text:71
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021